Strict Monotonicity of Eigenvalues and Unique Continuation
作者: Djairo G. de FigueiredoJean-Pierre Gossez
作者单位: 1Departmeto de Matematica, Universidade de Campinas, Campinas, Sao Paulo, Brazil
2Departement de Mathematique, Universite Libre de Bruxelles, Bruxelles, Belgique
刊名: Communications in Partial Differential Equations, 2019, Vol.17 (1-2), pp.339-346
来源数据库: Taylor & Francis Journal
DOI: 10.1080/03605309208820844
原始语种摘要: In this paper, we show that the strict mononicity of the eigen-values of an uniformly elliptic operator of second order is equivalent to a unique continuation property.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:

×